# SDR RAIA2009011500001

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 25,234 hours, 21,527 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STEER INOP MESSAGE ON EICAS.  MAINTENANCE PERFORMED INSPECTION AND CHECK OF NOSE WHEEL STEERING IAW AMM PROCEDURE, OPS CHECK GOOD.
